Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Delayed periods. What could be the reason?

I am ten day late on my period and in september of last year I was 16 days late and my periods have been on time and normal and I am starting to freak out and panic a little bit but before I started I was helping plan a wedding and I don t know if having to do all that has effected my period from the stress and the nerves
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using Healthcaremagic.

Delayed periods most common cause would be hormonal imbalance in sexually inactive women. Could be due to stress or diet changes. These changes in periods do seen in many women. Not to worry, it need not affect your married life in future.

Wait for few more days for your cycle to start regularly. If not you can take medications to start your periods after consulting your doctor.

Answered: Thu, 5 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor